Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 15 found articles
 
 
  New Generalized Second-Order Contingent Epiderivatives and Set-Valued Optimization Problems
 
 
Title: New Generalized Second-Order Contingent Epiderivatives and Set-Valued Optimization Problems
Author: Li, S. J.
Zhu, S. K.
Teo, K. L.
Appeared in: Journal of optimization theory and applications
Paging: Volume 152 (2011) nr. 3 pages 587-604
Year: 2011
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands